# SDR QXEA2020022400114

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 30,558 hours, 32,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Missing
- Location: Fwd Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO-LUMINESCENT STRIPPING MISSING BY FORWARD GALLEY. REMOVED FROM SERVICE. INSTALLED NEW PHOTO-LUMINESCENT EMERGENCY FLOOR-PATH STRIP REF. Q400 AMM TASK 33-51-16-400-801. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
